# SDR SWAA2021102519356

- Difficulty date: September 17, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 58,879 hours, 34,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LAVATORY B EMERGENCY EXIT LIGHT ASSY AT AFT GALLEY AREA (1 EA) ; 2021-429859 / [01] REPLACED LAVATORY B EMERGENCY EXIT LIGHT ASSY AT AFT GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-01-960-802; [02] REPLACED LAVATORY B EMERGENCY EXIT LIGHT ASSY AT AFT GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-01-960-802 TEST IS GOOD; [03] CORRECTED STEP 1 AND 2. REPLACED LAVATORY B EMERGENCY EXIT LIGHT ASSY AT AFT GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-01-960-802 TEST IS GOOD; [04] CERTIFIED STEP 3
